# SDR CHQA20120612191

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 17,662 hours, 15,358 cycles
- Engine: Allsn AE3007A
- Engine time: 26,073 hours, 20,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD OVERWING EMERGENCY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD OVERWING EMERGENCY LIGHT ASSEMBLY AND THE NR 1 EMERGENCY BATTERY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
